# SDR ASOA201803273018

- Difficulty date: March 27, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 43,902 hours, 33,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Rows 23a-24a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AISLE EMERGENCY LIGHT STRIP AT ROW 23A AND 24A WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT. OPS CHECKED GOOD.
